MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M1000

EBR SYSTEMS, INC. WISE CRT SYSTEM; M1000
Model Number M1000
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.
 
Event or Problem Description
It was reported that an initial wise crt system implant procedure was performed on (b)(6) 2026 at university of (b)(6) hospital.During the procedure, difficult imaging conditions associated with a reprocessed ice catheter and suboptimal cine imaging were encountered.Carto mapping identified the lateral wall as the only suitable implant location due to non-existent septal activation.Following electrode release, intermittent electrode tracking and intermittent biventricular (biv) pacing were observed.Additional information received on 08-may-2026 indicated that inconsistent tracking persisted during a pre-discharge follow-up visit on (b)(6) 2026.Threshold testing demonstrated capture at tl 6.0 @ 2.0 ms in supine and sitting positions; however, the system remained programmed at maximum output settings of tl 6.0 @ pw 4.4 ms due to inconsistent tracking and elevated thresholds.Device interrogation showed normal battery status and battery curve, but projected rrt and eos dates were reduced due to sustained high-output requirements.Intermittent biv pacing persisted post-operatively, although qrs narrowing during biv pacing confirmed intermittent therapeutic capture.No adverse patient sequeale were reported.

Brand Name
WISE CRT SYSTEM
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key25143986
Report Number3013596742-2026-00037
Device Sequence Number21195724
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1000
Device Lot NumberP260052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/03/2026
06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown